# SDR SIMA200312717

- Difficulty date: April 28, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ramp
- Part number: 14522459003
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING FOUND DURING AN IMBV NSPECTION GALLEY RAMP CORRODED AT FRAME 20.  REMOVED AND INSTALLED NEW GALLEY RAMP IAW EMB 140 SRM 51-40-02, 51-20-07.  (M)
